MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F200NRe HF 12/CS 1.9SA EBEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

OGDEN MANUFACTURING PLANT OPTIFLUX F200NRe HF 12/CS 1.9SA EBEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 0500320E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Fall (1848); Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914)
Date of Event 03/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical investigation: based on the available information, a temporal relationship exists between hd therapy utilizing an optiflux 200nre dialyzer, and the serious adverse events of a blood leak resulting in blood loss (approximately 310-360 ml), hypotension and a fall, which require a normal saline bolus to remediate.Per the hdrn, the patient¿s blood was visualized exiting the optiflux 200nre dialyzer where the seal between the flat end of the dialyzer and the cylindrical part connect (no visible damage was noted on the interior/exterior of the optiflux 200nre dialyzer).While uncommon, blood leak events are a known potential complication of utilizing optiflux series dialyzers during hd therapy (1).
 
Event or Problem Description
On (b)(6) 2026, fresenius became aware this 81-year-old female patient with end stage renal disease (esrd) on hemodialysis (hd) since 2021 for renal replacement therapy (rrt) experienced an optiflux 200nre dialyzer blood leak during hd therapy on (b)(6) 2026.The description of the event revealed that after approximately 2 hours and 20 minutes into treatment, the patient experienced an optiflux 200nre dialyzer blood leak.Although the evidence of the blood leak was visible on the floor, the hanson connectors, and the 5008 hemodialysis system itself, no visible defect was noted.According to the report, the blood leak occurred ¿at the seal between the flat end of the dialyzer and the cylindrical part.¿ once discovered the treatment was discontinued, and the patient¿s extracorporeal blood was discarded (estimated blood loss = 310-360 ml).Although the definitive timeline is unknown, it appears the patient became hypotensive following the blood loss event and sustained a fall to the floor.The patient received a 200 ml bolus of normal saline, hd was restarted with new supplies, and the treatment was completed without any reported issues.There was no report of injury from the patient¿s fall.

Brand Name
OPTIFLUX F200NRe HF 12/CS 1.9SA EBEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key24580762
Report Number0001713747-2026-00121
Device Sequence Number9157996
Product Code KDI
UDI-Device Identifier00840861100163
UDI-Public00840861100163
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0500320E
Device Lot Number25PU04005
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES; FRESENIUS HEMODIALYSIS MACHINE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight123 LB